CureZone   Log On   Join
Re: Getting off Thyroid medication!?
 
sabs Views: 8,010
Published: 15 years ago
 
This is a reply to # 617,210

Re: Getting off Thyroid medication!?


Hi, I hope things get better for you soon. I'm going to a gastroenteologist because I feel so ill all the time. My GP suspects inflammatory bowel disease and says it's definately not gluten intolerance, but i'm going to see what the specialist says as the GP can only go by symptoms and what he's told me is a bit too much for my liking!!

Have you been to the doctors about this? I'm only on 25mcg levothyroxine, 50mcg made me hyper. It's never made one bit of difference to the way I feel though, I've been ill for more than 10 years and still no better. I think if there's something else going on with me it's probably causing problems with my thyroid and when it's fixed i may no longer need the thyroxine, I only need such a low dose you see.

Have you got an autoimmune thyoid disease? I've never been tested for antibodies. If yours is autoimmune there might be othr autoimmune problems going on too?

I'd get down the dr and make them listen!!

Good luck.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.844 sec, (1)